# SDR ASAA2017042720588

- Difficulty date: April 27, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5676U13
- Condition: Corroded
- Location: Bs 951-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT TOP OF FLOOR SUPPORT CORRODED BS 951 - BS 967, LBL 16.  ACFT GROUNDED.  REMOVED THE FLOOR SUPPORT IAW SRM 51-40-02.  LOCATED, DRILLED AND INSTALLED A NEW FLOOR SUPPORT IAW DWG 147A5650, SH 14, REV-.
